Translator Disclaimer
January 2019 On certain new means generated by generalized trigonometric functions
József Sándor, Barkat Ali Bhayo
Tbilisi Math. J. 12(1): 1-16 (January 2019). DOI: 10.32513/tbilisi/1553565622

Abstract

In this paper, authors generalize logarithmic mean $L$, Neuman-Sándor $M$, two Seiffert means $P$ and $T$ as an application of generalized trigonometric and hyperbolic functions. Moreover, several two-sided inequalities involving these generalized means are established.

Citation

Download Citation

József Sándor. Barkat Ali Bhayo. "On certain new means generated by generalized trigonometric functions." Tbilisi Math. J. 12 (1) 1 - 16, January 2019. https://doi.org/10.32513/tbilisi/1553565622

Information

Received: 4 July 2018; Accepted: 19 November 2018; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172296
MathSciNet: MR3954215
Digital Object Identifier: 10.32513/tbilisi/1553565622

Subjects:
Primary: 34L10
Secondary: 33C75, 33E05

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top